# SDR 61779

- Difficulty date: May 26, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N143ZV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 16,976 hours, 26,350 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210410
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RIGHT PROP RPM INDICATOR WENT TO 2000 RPM CREW ABORTED TAKEOFF AND RETURNED TO GATE WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED RT PROP GOV & OVERSPEED GOV CHECKS GOOD.  P/N 8210-410.
